On the optimality of McLeish's conditions for the central limit theorem

Abstract : We construct a family of stationary ergodic sequences for which the central limit theorem does not hold. These examples show that McLeish's conditions for the central limit theorem are sharp in a precise sense.
Type de document :
Article dans une revue
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2015, 353 (6), pp.557-561
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01433557
Contributeur : Jérôme Dedecker <>
Soumis le : jeudi 12 janvier 2017 - 17:05:02
Dernière modification le : jeudi 19 janvier 2017 - 01:05:34

Identifiants

  • HAL Id : hal-01433557, version 1

Collections

Citation

Jerome Dedecker. On the optimality of McLeish's conditions for the central limit theorem . Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2015, 353 (6), pp.557-561. <hal-01433557>

Partager

Métriques

Consultations de la notice

20